# SDR USAA920081571

- Difficulty date: August 24, 2008
- Submitted: September 5, 2008
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Aircraft time: 61,425 hours, 39,174 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 65C2638428
- Part serial: 03953Y
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q6 - MAJOR REPAIR - NR  03C71227005/002 & JOB CARD 03C71227004 - SKIN CRACKED AND DISBONDED ON RT ELEVATOR TAB FORWARD INBOARD LOWER SURFACE AT ELEVATOR STA. 124.047.  REPLACED RT ELEVATOR TAB IAW JOB CARD 03C71227004.
